Fragmenta Theoriae aequationum lineariter differentialium.
Journal für die reine und angewandte Mathematik, Tome 25 (1843), pp. 1-21
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1843__25_147162,
author = {C.J.D. Hill},
title = {Fragmenta {Theoriae} aequationum lineariter differentialium.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--21},
year = {1843},
volume = {25},
language = {la},
url = {http://geodesic.mathdoc.fr/item/JRAM_1843__25_147162/}
}
C.J.D. Hill. Fragmenta Theoriae aequationum lineariter differentialium.. Journal für die reine und angewandte Mathematik, Tome 25 (1843), pp. 1-21. http://geodesic.mathdoc.fr/item/JRAM_1843__25_147162/